Alert archive / Michigan / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 22, NWS Grand Rapids, MI

July 8, 2016Ionia County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 8, 2016, 3:50 PM EDT for Ionia County, Michigan. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 3:50 PM EDT (19:50 UTC)
Expired
Jul 8, 2016, 4:19 PM EDT
In force
29 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ionia County, MI

The radar

The Grand Rapids radar (KGRR), 41 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 3:56 PM EDTTSTM WND DMG3 W Ionia, MISEVERAL TREES WERE DOWNED ON PRIVATE PROPERTY JUST OFF M-21. RESIDENT REPORTED THAT A BRANCH IMPALED A GARAGE WALL. RESIDENT ALSO STATED THAT THERE IS TREE DAMAGE AT BERTHA BROCK PARK. TIME ESTIMATED BY RADAR.
Jul 8, 3:56 PM EDTTSTM WND DMG3 Wsw Ionia, MITREES REPORTED DOWN OVER M-21 JUST WEST OF THE PRISON NEAR IONIA.
Jul 8, 3:58 PM EDTTSTM WND DMGIonia, MIPOWER LINES REPORTED DOWN IN IONIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 12:32 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

710 
WUUS53 KGRR 081950
SVRGRR
MIC067-082030-
/O.NEW.KGRR.SV.W.0022.160708T1950Z-160708T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 430 PM EDT

* AT 350 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IONIA...
  MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  IONIA...               SARANAC...             ORLEANS...
  LYONS...               MUIR...                PEWAMO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4292 8520 4308 8520 4308 8484 4289 8484
TIME...MOT...LOC 1950Z 274DEG 27KT 4298 8511 

HAIL...1.00IN
WIND...<50MPH
 
$$

JAM
2 follow-up statements
998 
WWUS53 KGRR 081959
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 PM EDT FRI JUL 8 2016

MIC067-082030-
/O.CON.KGRR.SV.W.0022.000000T0000Z-160708T2030Z/
IONIA MI-
359 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN IONIA COUNTY...

AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER IONIA...MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
IONIA...               LYONS...               MUIR...
PEWAMO...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4291 8509 4308 8508 4308 8484 4289 8484
TIME...MOT...LOC 1958Z 274DEG 27KT 4298 8502 

HAIL...1.00IN
WIND...60MPH
 
$$

04
907 
WWUS53 KGRR 082019
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
419 PM EDT FRI JUL 8 2016

MIC067-082029-
/O.CAN.KGRR.SV.W.0022.000000T0000Z-160708T2030Z/
IONIA MI-
419 PM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IONIA COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTH CENTRAL MICHIGAN.

LAT...LON 4291 8509 4308 8508 4308 8484 4289 8484
TIME...MOT...LOC 2017Z 274DEG 27KT 4297 8480 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:00 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 8, 3:00 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
300 PM EDT FRI JUL 8 2016

LATEST UPDATE...
Synopsis/Short Term/Long Term/Hydro/Marine

.SYNOPSIS...
Issued at 300 PM EDT Fri Jul 8 2016

A few showers and thunderstorms will linger through late this
afternoon. Cooler and drier air will gradually move in tonight
through Saturday night. Mainly dry weather is forecast through the
weekend but isolated light rain showers and sprinkles are possible
tonight and Saturday. Fair weather will continue into early next
week along with a moderating trend of temperatures.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 300 PM EDT Fri Jul 8 2016

Scattered showers and thunderstorms will continue to develop mid
to late this afternoon near to east of a line from Mt. Pleasant to
GRR to South Haven. Moderate to strong instability is in place near
to east of this line with ml cape values of 2000-2500 j/kg and
forcing coming from the front. Isolated severe storms are possible
near to east of this line late this afternoon with gusty winds and
large hail possible.

Limiting factors to greater svr wx potential include lack of
stronger forcing with the cold front itself/lack of sfc convergence
and that the best upper level forcing/dynamics are north of our fcst
area across northern lwr MI. Ir/kgrr/rgnl radar trends do not show
much development thus far sw of KGRR.

A drier airmass will slowly advect in tonight through Saturday.
Isolated light rain showers and sprinkles may redevelop tonight
and Saturday with the relatively best chc for a few of those over
our northern/ne fcst area in closer proximity to the upper
low/trof axis. High temps Saturday will only reach the lower to
middle 70's before moderating a bit to reach the upper 70's to
lower 80's Sunday.

12Z guidance consensus time height rh x-sections suggest a fair
amount of cloud cover will be around Saturday before northerly
flow and drier low level air allows skies to clear Saturday night.
Skies will be mostly sunny Sunday with just some sct fair wx cu as
indicated by the 12z nam cu scheme.

.LONG TERM...(Monday through Friday)
Issued at 300 PM EDT Fri Jul 8 2016

Upper level ridging will result in very warm weather early next week
when high temperatures will reach the upper 80s to lower 90s along
with gradually increasing humidity levels.

The next chance for rain will come as early as Tuesday afternoon or
Tuesday night, with a better chance for rain and convection
beginning Wednesday through Wednesday night as an upper level
disturbance and weak low pressure system move through the region.

The frontal boundary will most likely become stalled out across our
region as it becomes parallel to the upper level flow. This will
likely keep the rain chances going Thursday through Thursday night
into Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 118 PM EDT Fri Jul 8 2016

Primary short term concern is convection associated with upper level
system moving into northern Michigan. Scattered showers and
thunderstorms had developed in the last hour...and are expected to
move across the area this afternoon. Additional development of
precipitation may occur overnight across northern Michigan...
closer to the mid level cold pool. May add VCSH to KMKG and KGRR
to account for this.

Model soundings indicate abundant low level moisture around 12Z
Saturday. Will introduce lower ceilings and visibilities as a
result. Improving conditions are then expected for the remainder
of Saturday as the mid level system departs the region.

&&

.MARINE...
Issued at 300 PM EDT Fri Jul 8 2016

A small craft advisory and beach hazards statement is in effect
tonight through Saturday night. Wave heights will build to 3 to 5
feet tonight and peak at around 5 to 6 feet Saturday morning due
to brisk northwest winds. Wave heights will gradually subside
Saturday evening.

&&

.HYDROLOGY...
Issued at 300 PM EDT Fri Jul 8 2016

River levels are near normal for this time of year. With the rain
last night and additional rainfall on tap this afternoon/evening,
levels are slowly rising on some reaches and this should continue.
Some light rain is also possible Saturday. The crests on local
rivers should all remain below flood stage into next week.

&&

.GRR Watches/Warnings/Advisories...
MI...Beach Hazards Statement from 11 PM EDT this evening through
     Saturday evening for MIZ037-043-050-056-064-071.

LM...Small Craft Advisory from 11 PM this evening to 11 PM EDT
     Saturday for LMZ844>849.

&&

SYNOPSIS...Laurens
SHORT TERM...Laurens
LONG TERM...Laurens
AVIATION...MWS
HYDROLOGY...63
MARINE...Laurens
Hazardous weather outlook, Jul 8, 5:52 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
552 AM EDT FRI JUL 8 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-091000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
552 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY ACROSS ALL OF SOUTHWEST LOWER
MICHIGAN BETWEEN 900 AM AND 500 PM. A FEW STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE HIGHEST LIKELIHOOD
OF SEVERE WEATHER IS ALONG AND EAST OF A BALDWIN TO GRAND RAPIDS
TO PAW PAW LINE. STORM MOVEMENT WILL BE OFF TO THE EAST AROUND 30
MPH. ALL STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN AND
LIGHTNING AS WELL.

AREAS OF LOCALLY DENSE FOG ARE POSSIBLE THROUGH 1000 AM THIS
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE IN THE FORECAST FROM TUESDAY THROUGH THURSDAY OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

LMZ844>849-091000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
552 AM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER LAKE MICHIGAN FROM AROUND 800 AM
THIS MORNING THROUGH EARLY AFTERNOON.

WAVES WILL BUILD AFTER DARK TONIGHT...REACHING THE 3 TO 5 FOOT
RANGE BY DAYBREAK ON SATURDAY. CONDITIONS WILL BECOME HAZARDOUS TO
BOATERS AND SWIMMERS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH SWIM RISK IS EXPECTED ON SATURDAY AT LAKE MICHIGAN BEACHES
DUE TO DANGEROUS WAVES AND CURRENTS. CONDITIONS WILL BE HAZARDOUS
TO SMALL WATER CRAFT AS WELL.

THUNDERSTORMS RETURN TO THE FORECAST FOR TUESDAY THROUGH THURSDAY
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

DUKE

In the hours before

Special weather statement, Jul 8, 11:31 AM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1131 AM EDT FRI JUL 8 2016

MIZ037>040-043>046-081815-
MECOSTA MI-OSCEOLA MI-MASON MI-LAKE MI-OCEANA MI-NEWAYGO MI-CLARE MI-
ISABELLA MI-
1121 AM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 1115 AM EDT...DOPPLER RADAR WAS TRACKING THUNDERSTORMS NEAR
BALDWIN...MOVING EAST AT 35 MPH. OTHER THUNDERSTORMS WILL DEVELOP
OVER CENTRAL LOWER MICHIGAN TODAY AND MOVE EAST AT 35 MPH ACROSS THE
AREA.

ALL STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZED HAIL...
FREQUENT DEADLY LIGHTNING...DOWNED TREE BRANCHES...AND LOCALIZED
FLOODING.

A FEW STORMS COULD PRODUCE QUARTER SIZED HAIL AND DAMAGING WIND
GUSTS.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...      BIG RAPIDS...          CLARE...
HART...                NEWAYGO...             EVART...
WHITE CLOUD...         BALDWIN...             FREMONT...
REED CITY...           SHEPHERD...            SCOTTVILLE...
HESPERIA...            GRANT...               MARION...
FARWELL...             MORLEY...              MECOSTA...
ROSEBUSH...            BARRYTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. STAY TUNED
FOR POSSIBLE WARNINGS AND BE PREPARED TO MOVE INDOORS WHEN
THUNDERSTORMS APPROACH.

&&

LAT...LON 4416 8461 4347 8461 4347 8556 4329 8556
      4329 8598 4330 8604 4347 8604 4347 8646
      4362 8654 4382 8643 4406 8651 4418 8639
TIME...MOT...LOC 1515Z 249DEG 31KT 4371 8620

TJT
Local storm report, Jul 8, 1:35 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
135 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             LAKE GEORGE             43.96N 84.95W
07/08/2016  U1.00 INCH       CLARE              MI   PUBLIC

            OBSERVER ALSO REPORTS STRONG WINDS.

&&

63
Special weather statement, Jul 8, 2:09 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
209 PM EDT FRI JUL 8 2016

MIZ056-081900-
OTTAWA MI-
209 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 208 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRAND HAVEN...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS AT AROUND 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAND HAVEN...         WALKER...              HUDSONVILLE...
COOPERSVILLE...        FERRYSBURG...          JENISON...
GRANDVILLE...          SPRING LAKE...         WRIGHT...
EASTMANVILLE...        ALLENDALE...           OLIVE CENTER...
MARNE...               GRAND VALLEY...        BAUER...
NUNICA...              LAMONT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4311 8640 4312 8591 4313 8591 4313 8579
      4288 8578 4293 8637 4304 8638 4307 8640
TIME...MOT...LOC 1808Z 271DEG 23KT 4302 8630

JAM
Special weather statement, Jul 8, 2:24 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
224 PM EDT FRI JUL 8 2016

MIZ040-081915-
CLARE MI-
224 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 224 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARWELL...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARE...               FARWELL...             LAKE...
LAKE GEORGE...         LEOTA...               TEMPLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4416 8461 4382 8461 4381 8509 4416 8509
TIME...MOT...LOC 1824Z 270DEG 39KT 4392 8490

JAM
Special weather statement, Jul 8, 2:55 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
255 PM EDT FRI JUL 8 2016

MIZ056>058-082000-
IONIA MI-KENT MI-OTTAWA MI-
255 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY...

AT 254 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALKER...MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS AT AROUND 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAND RAPIDS...        LOWELL...              WYOMING...
KENTWOOD...            WALKER...              EAST GRAND RAPIDS...
FOREST HILLS...        NORTHVIEW...           JENISON...
GRANDVILLE...          ADA...                 GRATTAN...
COMSTOCK PARK...       BELMONT...             ALTO...
CANNONSBURG...         CASCADE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4288 8580 4311 8580 4311 8529 4284 8526
TIME...MOT...LOC 1854Z 273DEG 38KT 4299 8578

JAM
Local storm report, Jul 8, 3:19 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     4 NNW LOOMIS            43.84N 84.69W
07/08/2016                   CLARE              MI   COUNTY OFFICIAL

            MULTIPLE TREES REPORTED DOWN IN SHERIDAN TWP
            EAST OF CLARE. TIME ESTIMATED FROM RADAR.

&&

63

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:25 PM EDTAreal Flood AdvisoryGRRAllegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren9 hr
Jul 7, 11:56 PM EDTAreal Flood AdvisoryGRRJackson9 hr
Jul 8, 2:25 AM EDTRiver Flood AdvisoryGRRJackson12 hr
Jul 8, 2:25 AM EDTRiver Flood AdvisoryGRRJackson37 days
Jul 8, 2:36 AM EDTAreal Flood WarningGRRJackson12 hr
Jul 8, 3:59 AM EDTSmall Craft AdvisoryGRR42 hr
Jul 8, 4:06 AM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren42 hr
Jul 8, 9:30 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mecosta, Newaygo, Osceola2 hr
Jul 8, 9:34 AM EDTSevere Thunderstorm WarningGRRLake26 min
Jul 8, 9:44 AM EDTSevere Thunderstorm WarningGRROsceola37 min
Jul 8, 11:21 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more3 hr
Jul 8, 11:31 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more3 hr
Jul 8, 11:43 AM EDTSevere Thunderstorm WarningGRRNewaygo25 min
Jul 8, 12:23 PM EDTSevere Thunderstorm WarningGRROsceola52 min
Jul 8, 12:50 PM EDTSevere Thunderstorm WarningGRRClare40 min
Jul 8, 1:38 PM EDTSpecial Marine WarningGRR37 min
Jul 8, 2:09 PM EDTSpecial Weather StatementGRROttawa51 min
Jul 8, 2:24 PM EDTSpecial Weather StatementGRRClare51 min
Jul 8, 2:34 PM EDTSevere Thunderstorm WarningGRROttawa25 min
Jul 8, 2:42 PM EDTSevere Thunderstorm WarningGRRClare33 min
Jul 8, 2:55 PM EDTSpecial Weather StatementGRRKent65 min
Jul 8, 4:33 PM EDTSevere Thunderstorm WarningGRRClinton, Ionia42 min
Jul 8, 4:58 PM EDTSevere Thunderstorm WarningGRRIngham47 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.